# SDR YENA20160404281

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 40,496 hours, 13,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION AT FRAME 68 ON FLOORBEAM STRUCTURE Y765,  FLOORBEAM STRUCTURE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-51-74-00.  R & R THE FLOORBEAM IAW SRM 51-42-11.
